# SDR MASA200601439

- Difficulty date: May 28, 2006
- Submitted: July 18, 2006
- Operation: Air carrier
- Aircraft: N905J
- Make and model: Cndair CL6002D24
- Aircraft serial: 15005
- Aircraft time: 8,268 hours, 6,234 cycles
- System (JASC): 2760 · Drag Control System
- Part: Warning System
- Condition: Malfunctioned
- Location: Spoiler Sys
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ASH 6357 RNO - GROUND LIFT DUMP UNSAFE MESSAGE.  MX PERFORMED S-POST, FAULT CLEARED.  NO FURTHER ACTIONS REQURIED.
